Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Tingling in hands, bleeding in eyes, gums, high BP, weight gain, alternate diarrhea, constipation. Reason?

I continue to have some problems with tingling in my hands, especially when I first wake up. I recently had an eye bleed, have developed high blood pressure in the past two years, and now have bleeding gums for 2-3 days about once every two weeks or so. I have severe weight gain and problems losing weight, increasing problems with bloating and gas, and some problems alternating between diarrhea and constipation. I can t get anybody to take me seriously, most just state i need to lose weight. I think my family has some problems with vitamin b deficiency, or at least that s what my dad said. Also, thyroid problems run on both sides of my family.
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Rheumatologist 's  Response
Hi. Guess your symptoms have been neglected. Hypothyroidism is a well known cause of these symptoms, and moreover with a family history of thyroid problems, i guess you need to test for the same. Please do a TSH or a complete thyroid profile. The only complaints which cannot be explained by this diagnosis is the bleeding in eyes (i'm not sure what you meant by this) and the gum bleeds, which could be due to a common problem like platelet deficiency or vitamin C deficiency or unrelated problems totally. I guess you need an evaluation by an Endocrinologist or good physician. Thank you.
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor